# SDR DALA1230010648

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 77,846 hours, 34,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE SKIN CRACK AT STATION 1814 BETWEEN STRINGERS 25R AND 19R.  MAINTENANCE TRIMMED OUT DAMAGE AND ACCOMPLISHED HFEC OF CUT OUT AREA.  FABRICATED REPAIR DOUBLER PER SRM 53-00-01 REPAIR 3 AND INSTALLED.
